# SDR IPXA2020030452761

- Difficulty date: January 13, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: C23114010
- Part serial: 0815
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRT MLG SIDE BRACE UPPER SURFACE 5" BELOW PIN IS CHAFFEDCOMPLIED W/EA 300-3214-27-A2412 AND UPS EO A300-3210-75482-A TITLE 131UP LANDING GEAR RH MLG BRACE STRUT GOUGE AND CHAFE MARK
